# SDR SWAA2025042964957

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 36,639 hours, 17,723 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE ON FINAL<[01] DRAINED & SERVICED TRAILING EDGE FLAP TRANSMISSION N0 .1 AND N0 .8. PERFORMED OPS CK. OPS CK OK REF AMM 12-22-51
